On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.239.40.250
Access to elec. publ.: SémCong

Séminaires et Congrès

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Séminaires et Congrès - Titles - 26 (2013) 145-161

Titles < 26

Operads 2009
VERSION IMPRIMEE A VENIR - PRINT VERSION NOT YET AVAILABLE
Loday, Jean-Louis and Vallette, Bruno, eds
Séminaires et Congrès 26 (2013), 281 pages
Presentation, Summary

Identities among relations for higher-dimensional rewriting systems
Yves Guiraud, Philippe Malbos
Séminaires et Congrès 26 (2013), 145-161

Résumé :
Identités entre les relations pour la réécriture en dimension supérieure
Nous généralisons la notion d'identités entre les relations, bien connue pour les présentations de groupes, aux présentations de n-catégories par polygraphes. À chaque polygraphe, nous associons une track n-catégorie, généralisant la notion de module croisé pour les groupes, afin de définir son système naturel des identités entre les relations. Nous relions le fait que ce système naturel soit de type fini avec le fait que le polygraphe soit de type de dérivation fini.

Mots-clefs : n-catégorie, réécriture, polygraphe, identités entre les relations, type de dérivation fini.

Abstract:
We generalize the notion of identities among relations, well known for presentations of groups, to presentations of n-categories by polygraphs. To each polygraph, we associate a track n-category, generalizing the notion of crossed module for groups, in order to define the natural system of identities among relations. We relate the facts that this natural system is finitely generated and that the polygraph has finite derivation type.

Keywords: n-category, rewriting, polygraph, identities among relations, finite derivation type.

Class. math. : 18C10, 18D05, 55U99, 68Q42.


ISBN : 978-2-85629-363-8
ISSN : 1285-2783

Bibliographie:

1
Baues, Hans-Joachim
Combinatorial homotopy and 4-dimensional complexes
de Gruyter Expositions in Mathematics, vol. 2, Walter de Gruyter Co., 1991
Math Reviews MR1096295
2
Baues, Hans-Joachim and Dreckmann, Winfried
The cohomology of homotopy categories and the general linear group
K-Theory 3 (1989) 307–338
Math Reviews MR1047191
3
Baues, Hans-Joachim and Jibladze, Mamuka
Classification of abelian track categories
K-Theory 25 (2002) 299–311
Math Reviews MR1909871
4
Baues, Hans-Joachim and Minian, Elias Gabriel
Track extensions of categories and cohomology
K-Theory 23 (2001) 1–13
Math Reviews MR1852451
5
Brown, R. and Huebschmann, J.
Identities among relations
in Low-dimensional topology (Bangor, 1979)
London Math. Soc. Lecture Note Ser. 48 (1982) 153–202
Math Reviews MR662431
6
Burroni, Albert
Higher-dimensional word problems with applications to equational logic
Theoretical Computer Science 115 (1993) 43–62
7
Cremanns, Robert and Otto, Friedrich
For groups the property of having finite derivation type is equivalent to the homological finiteness condition FP3
J. Symbolic Comput. 22 (1996) 155–177
Math Reviews MR1422144
8
Guiraud, Yves and Malbos, Philippe
Higher-dimensional categories with finite derivation type
Theory and Applications of Categories 22 (2009) 420-478
9
Heyworth, Anne and Wensley, Christopher D.
Logged rewriting and identities among relators
in Groups St.Andrews 2001 in Oxford. Vol. I
London Math. Soc. Lecture Note Ser. 304 (2003) 256–276
Math Reviews MR2051532
10
Kapranov, Mikhail M. and Saito, Masahico
Hidden Stasheff polytopes in algebraic K-theory and in the space of Morse functions
in Higher homotopy structures in topology and mathematical physics (Poughkeepsie, NY, 1996)
Contemp. Math. 227 (1999) 191–225
Math Reviews MR1665467
11
Kassel, C. and Loday, Jean-Louis
Extensions centrales d'algèbres de Lie
Ann. Inst. Fourier (Grenoble) 32 (1982) 119–142 (1983)
Math Reviews MR694130
12
Loday, Jean-Louis
Homotopical syzygies
in Une dégustation topologique [Topological morsels]: homotopy theory in the Swiss Alps (Arolla, 1999)
Contemp. Math. 265 (2000) 99–127
Math Reviews MR1803954
15
Porter, Timothy
Crossed modules in Cat and a Brown-Spencer theorem for 2-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques 26 (1985) 381–388
16
Porter, Timothy
Some categorical results in the theory of crossed modules in commutative algebras
J. Algebra 109 (1987) 415–429
Math Reviews MR902960
18
Squier, Craig C.
Word problems and a homological finiteness condition for monoids
J. Pure Appl. Algebra 49 (1987) 201–217
Math Reviews MR920522
19
Squier, Craig C. and Otto, Friedrich and Kobayashi, Yuji
A finiteness condition for rewriting systems
Theoret. Comput. Sci. 131 (1994) 271–294
Math Reviews MR1288942
20
Whitehead, Henry
Combinatorial homotopy I
Bulletin of the American Mathematical Society 55 (1949) 213-245
21
Whitehead, Henry
Combinatorial homotopy II
Bulletin of the American Mathematical Society 55 (1949) 453-496